Optimum error estimates for finite-difference methods
Acta Universitatis Carolinae. Mathematica et Physica, Tome 15 (1974) no. 1-2, pp. 159-164
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1974_15_1-2_a34,
author = {Spijker, M. N.},
title = {Optimum error estimates for finite-difference methods},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {159--164},
year = {1974},
volume = {15},
number = {1-2},
mrnumber = {0386278},
zbl = {0313.65061},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1974_15_1-2_a34/}
}
Spijker, M. N. Optimum error estimates for finite-difference methods. Acta Universitatis Carolinae. Mathematica et Physica, Tome 15 (1974) no. 1-2, pp. 159-164. http://geodesic.mathdoc.fr/item/AUCMP_1974_15_1-2_a34/